×

zbMATH — the first resource for mathematics

Polynomial mappings of polynomial structures with simple roots. (English) Zbl 0854.53024
The paper deals with polynomial structures whose characteristic polynomial has simple roots. The authors give a theorem characterizing the integrability of such structures. Moreover, polynomial mappings are defined and studied.
Reviewer: B.Opozda (Kraków)

MSC:
53C05 Connections (general theory)
PDF BibTeX XML Cite
References:
[1] Bureš J.: Some algebraically related almost complex and almost tangent structures on differentiable manifolds. Coll. Math. Soc. J. Bolyai, 31 Diff. Geom., Budapest 1979, 119-124.
[2] Bureš J., Vanžura J.: Simultaneous integrability of an almost complex and almost tangent structure. Czech. Math. Jour., 32 (107), 1982, 556-581.
[3] Goldberg S. I., Yano K.: Polynomial structures on manifolds. Ködai Math. Sem. Rep. 22, 1970, 199-218. · Zbl 0194.52702
[4] Ishihara S.: Normal structure \(f\) satisfying \(f^3 + f = 0\). Ködai Math. Sem. Rep. 18, 1966, 36-47. · Zbl 0136.18302
[5] Kubát V.: Simultaneous integrability of two J-related almost tangent structures. CMUC (Praha) 20, 3, 1979, 461-473. · Zbl 0436.53032
[6] Lehmann-Lejeune J.: Integrabilité des G-structures definies par une 1-forme 0-deformable a valeurs dans le fibre tangent. Ann. Inst. Fourier 16, 2, Grenoble 1966, 329-387. · Zbl 0145.42103
[7] Opozda B.: Almost product and almost complex structures generated by polynomial structures. Acta Math. Jagellon. Univ. XXIV, 1984, 27-31. · Zbl 0582.53032
[8] Vanžura J.: Integrability conditions for polynomial structures. Ködai Math. Sem. Rep. 27, 1976, 42-50
[9] Vanžurová A.: Polynomial structures on manifolds. Ph.D. thesis, 1974.
[10] Vanžurová A.: On polynomial structures and their G-structures. · Zbl 0974.53021
[11] Yano K.: On a structure defined by a tensor field f of type (1,1) satisfying \(f^3 + f = 0\). 99-109. · Zbl 0122.40705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.